# SDR ASOA2013031903221

- Difficulty date: March 1, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,390 hours, 6,806 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CORRODED FWD OF FS 280.  REPAIRED IAW SRM 51-21-04-001-001-A01, 51-12-00-001-001-A01, 53-00-00-101-001-A01.
